Valid inequalities for a time-indexed formulation

L. Berghman, F.C.R. Spieksma

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)

Abstract

We present a general time-indexed formulation that contains scheduling problems with unrelated parallel machines. We derive a class of basic valid inequalities for this formulation, and we show that a subset of these inequalities are facet-defining. We characterize all facet-defining inequalities with right-hand side 1. Further, we show how to efficiently separate these inequalities
Original languageEnglish
Pages (from-to)268-272
Number of pages5
JournalOperations Research Letters
Volume43
Issue number3
DOIs
Publication statusPublished - May 2015
Externally publishedYes

Keywords

  • Unrelated parallel machines
  • Valid inequalities
  • Separation

Cite this